# SDR FDEA201105241938

- Difficulty date: May 24, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 41,438 hours, 28,743 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT LOWER STUB FRAME EXTENSION BETWEEN STR 21L-22L AT BS 600 IS   CRACKED AT THE LOWER END, IN THE UPPER RADIUS.  REMOVED LOWER STUB FRAME AT BS 600, STRINGER 21L-22L IAW B727 SRM 51-30-2.   FABRICATED STUB FRAME IAW DRAWING 53FX1350 REV A. INSTALLED STUB   FRAME IAW DRAWING 53FX1350 REV A, AND SRM, REV 103, 51-30-2.
